MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY ® 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

B. BRAUN MELSUNGEN AG INTROCAN SAFETY ® 2; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 4242004-02
Medical Device Problem Codes Detachment of Device or Device Component (2907); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: reason of complaint: introcan safety 2, 22g safety failed when needle was retracted through the hub resulting in an exposed needle tip.The inner wrkings of the hub were also removed and appear to have been caught on the safety clip.Image and email from the customer attached.The device was not retained and the lot number was not recorded.Patient injury: no.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was submitted to the manufacturer for evaluation.Through visual examination of the photo, the septum was observed to be detached with the safety clip stuck to the septum.The reported issue was observed with the photo.While the reported issue was observed, an exact root cause could not be determined.An approved project is in place to further address issues with detached septum we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY ® 2
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23851203
Report Number9610825-2025-00731
Device Sequence Number18541646
Product Code FOZ
UDI-Device Identifier04046955745869
UDI-Public(01)04046955745869
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K220756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4242004-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown